# SDR CALA2025071606613

- Difficulty date: July 9, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: NA
- Condition: Contaminated
- Location: Sta271-297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE HAS INDICATION OF WATER INGRESS 27 IN FROM IB EDGE, 23 IN FROM AFT EDGE AND 2 IN IN DIAMETER.   REPAIRED LT ELEVATOR UPPER SURFACE IAW SRM 55-20-00-20 0-006-A AND SRM 55-21-11-300-005.
